About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 296038, 7 pages
http://dx.doi.org/10.1155/2013/296038
Research Article

Multiple Solutions for Boundary Value Problems of th-Order Nonlinear Integrodifferential Equations in Banach Spaces

School of Economics, Shandong University, Jinan, Shandong 250100, China

Received 23 June 2013; Revised 18 September 2013; Accepted 20 September 2013

Academic Editor: Pavel Kurasov

Copyright © 2013 Yanlai Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The boundary value problems of a class of th-order nonlinear integrodifferential equations of mixed type in Banach space are considered, and the existence of three solutions is obtained by using the fixed-point index theory.